# SDR SWAA2022020986799

- Difficulty date: February 5, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK STATION 395; RBL 24; IS CORRODED INSIDE THE SEAT TRACK CHANNEL AND ON TOP OF THE CROWN. / BLENDED CORROSION PASSENGER CABIN SEAT TRACK BS 395 RBL 24 IAW B737-700 SRM 53-00-52-1D-1 STEP 2.A. EVALUATED MATERIAL LOSS. MAX LOSS .045' ALLOWABLW .040' FOUND TO BE OUT OF LIMITS IAW B 737-700 SRM 53-00-52-1D-1 FIG 103. REMOVED AND REPLACED SEAT TRACK FROM BS 360+6 TO BS 480 RBL 24 IAW BOEING DWG # 143A5300 REV - AND B737-700 AMM 20-50-11-910-801 AND APPLIED C.I.C. IAW B737-700 AMM 51-21-91
